# SDR AALA200800866

- Difficulty date: April 8, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 50,231 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT SEAT ROW 21 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
